# SDR 03FDEA00006

- Difficulty date: January 8, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727-200
- Aircraft serial: 21647
- Aircraft time: 38,358 hours, 30,112 cycles
- Engine: Pwa JT8D15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: MX335037B
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF SYSTEM A HYDRAULIC FLUID JUST PRIOR TO FLAP EXTENSION.  SPOILERS HAD BEEN USED JUST PRIOR TO LOSS.  REPLACED RIGHT OUTBOARD FLAP MOTOR IAW MM, SERVICED HYDRAULIC SYSTEM TO FULL LEVEL.  OPERATED FLAPS UP AND DOWN SEVERAL TIMES, ALL INDICATIONS NORMAL.
